# SDR TWAA0016803

- Difficulty date: October 18, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 45,589 hours, 23,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE CABIN, THE LT SIDE AT STA 1338, FORMER RING CAP HAD CORROSION 5 INCHES ABOVE FLOOR.  REPLACED SECTION OF FORMER PER SRM 53-03-00, PAGE 37.
